MathSciNet Relay Station
MathSciNet bibliographic data
MR1838008 (2002e:39022) 39A10 (39A11 65Q05)
Koplatadze, R. Oscillation of linear difference equations with deviating arguments. Advances in difference equations, III. Comput. Math. Appl. 42 (2001), no. 3-5, 477–486.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement